Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 534, NWS Atlanta, GA

August 15, 20234 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 15, 2023, 6:36 PM EDT for 4 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2023, 6:36 PM EDT (22:36 UTC)
Expired
Aug 15, 2023, 7:15 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dodge County, GA, Dooly County, GA, Pulaski County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 70 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

108 
WUUS52 KFFC 152236
SVRFFC
GAC091-093-235-315-152315-
/O.NEW.KFFC.SV.W.0534.230815T2236Z-230815T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
636 PM EDT Tue Aug 15 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Dodge County in central Georgia...
  Southern Pulaski County in central Georgia...
  Northern Wilcox County in central Georgia...
  Southeastern Dooly County in central Georgia...

* Until 715 PM EDT.

* At 636 PM EDT, a severe thunderstorm was located over Finleyson, or
  11 miles south of Hawkinsville, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Eastman, Abbeville, Pineview, Rhine, Union, Wallace, Pleasant View,
  Tippettville, Cedar Creek, Pope City, Ocmulgee Banks, and
  Finleyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3201 8361 3203 8361 3203 8367 3220 8362
      3219 8316 3194 8322
TIME...MOT...LOC 2236Z 279DEG 13KT 3213 8346 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
486 
WWUS52 KFFC 152314
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
714 PM EDT Tue Aug 15 2023

GAC091-093-235-315-152324-
/O.EXP.KFFC.SV.W.0534.000000T0000Z-230815T2315Z/
Dodge GA-Pulaski GA-Wilcox GA-Dooly GA-
714 PM EDT Tue Aug 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DODGE...SOUTHERN
PULASKI...NORTHERN WILCOX AND SOUTHEASTERN DOOLY COUNTIES WILL EXPIRE
AT 715 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However, gusty winds and heavy rain are still
possible with this thunderstorm.

LAT...LON 3201 8361 3203 8361 3203 8367 3220 8362
      3219 8316 3194 8322
TIME...MOT...LOC 2314Z 279DEG 13KT 3211 8331 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:16 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Aug 15, 3:16 PM EDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
316 PM EDT Tue Aug 15 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Wednesday)
Issued at 305 PM EDT Tue Aug 15 2023

The cold front continues to slowly drift through the CWA, firing
a couple lines of thunderstorms along the I20 corridor and
Northward. CAPE values >3000 J/Kg and DCAPEs >1100 have lead to a
few svr warnings already. That said, given the even juicier
environment (CAPE values ~5000 and DCAPE ~1500) across central GA,
greater thunderstorm coverage may also accompany a greater
damaging wind threat. Other hazards this afternoon will include
frequent lightning and locally heavy rainfall.

This evening and tonight, the front begins to stall across the
Southeastern CWA. PoPs will continue overnight along the boundary,
however drier and cooler conditions to the north will prevail
(yeah!). Lows tonight for much of North and parts of Central GA will
finally see those 60s we all have dreamed of. That said, PoPs may
surge slightly across the Southeast CWA tomorrow afternoon with the
seabreeze and diurnal heating. Overall though the rest of the area
should be cooler and dry.

SM

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 305 PM EDT Tue Aug 15 2023

The long term continues to look fairly quiet with a couple of
cooler and pleasant days for the late week period followed by
rapidly warming conditions as the upper ridge builds. Previous
discussion follows for more detail...

RW

Previous LONG TERM...
Issued at 405 AM EDT Tue Aug 15 2023

An amplified upper level pattern will be in place as the extended
period begins, with a persistent ridge over the western CONUS and
a longwave trough digging southward across the eastern CONUS. At
the surface, the frontal boundary from the short term period is
expected to be stalled from far southwest Georgia to east central
Georgia. A drier airmass will be in place in the areas behind the
front, with dewpoints in the low to mid 60s in north Georgia and
mid to upper 60s in central Georgia. Precipitable water values are
also anticipated to be below 1" behind the front as the period
begins on Wednesday night. After a cool start to the morning,
temperatures on Thursday will run near daily averages, with highs
in the upper 80s and low 90s. Not only will the limited low-level
moisture make it feel refreshing outside compared to the earlier
parts of the week, it will also inhibit instability, limiting the
chances for diurnally driven convection. In fact, precipitation
chances will be mainly confined to along and south of the frontal
boundary. At this time, slight chance to low-end chance PoPs are
confined to east-central Georgia on Thursday. However, some
uncertainty remains as to exactly where the front will stall -- if
it becomes stationary further north than currently anticipated,
warmer temperatures and higher humidity, and thus greater
thunderstorm chances, will also be expected further to the north.

On Friday, the trough over the eastern CONUS will begin to lift away
as the aforementioned ridge begins to build into the Southern Plains
from the west. Temperatures will undergo a gradual warming trend
through the end of the week, with highs rising into the low to mid
90s on Friday. The position of the ridge will does not appear
favorable for a return to the northwesterly upper level flow regime
and subsequent MCS development. Meanwhile, the development of a more
typical summertime Bermuda ridge is anticipated over the western
Atlantic on Friday into the weekend. This setup will favor hot and
humid conditions, with temperatures reaching into the mid 90s and
dewpoints ranging from the upper 60s to mid 70s, through the
weekend. It appears that thunderstorms that develop this weekend
will be of the diurnally-driven pulse convection nature, with the
best coverage likely in central Georgia where instability will be
greatest.

King

&&

.AVIATION...
(18Z TAFS)
Issued at 130 PM EDT Tue Aug 15 2023

VFR areawide with TEMPOs moved up to account for earlier than
expected convection across North GA (18Z-22Z). Further amend might
be needed with rear development. Winds may become gusty,
particularly around thunderstorms. W-WSW winds will continue to turn
to NW through the afternoon hours behind front. VSBYs at MCN may
drop tonight as front stalls to the SE.

//ATL Confidence...18Z Update...
Medium confidence rear PoPs and motion of cold front. High
confidence all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  86  65  88 /  10   0   0   0
Atlanta         65  85  66  88 /   0   0   0   0
Blairsville     57  80  60  82 /   0   0   0   0
Cartersville    61  84  61  86 /   0   0   0   0
Columbus        70  89  68  92 /  30   0  10  10
Gainesville     63  84  65  86 /   0   0   0   0
Macon           70  89  69  91 /  60  10  20  10
Rome            63  85  63  88 /   0   0   0   0
Peachtree City  63  85  63  88 /  10   0   0   0
Vidalia         73  88  73  91 /  60  50  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051-
058>062-069>076-078>086-089>098-102>113.

&&

SHORT TERM...SM
LONG TERM....RW
AVIATION...SM
Hazardous weather outlook, Aug 15, 11:48 AM EDT, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1148 AM EDT Tue Aug 15 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1148 AM EDT Tue Aug 15 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory is in effect from 10 AM until 8 PM EDT for
portions of central and east Georgia. Heat index values of up to
106 degrees are expected. Appropriate precautions should be taken
to avoid heat related illnesses, including but not limited to
drinking plenty of fluids, using air-conditioning when possible,
staying out of the sun, and checking up on relatives and
neighbors.

Numerous showers and thunderstorms are expected this afternoon into
tonight as a cold front advances through north and central
Georgia. A few storms associated with this system may become
strong, capable of producing gusty winds, frequent lightning, and
locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered thunderstorms will be possible primarily in
central Georgia each afternoon and evening from Wednesday through
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 15, 6:08 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
608 PM EDT Tue Aug 15 2023

GAZ096-097-109-152245-
Laurens GA-Bleckley GA-Dodge GA-
608 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of northwestern
Laurens, north central Dodge and east central Bleckley Counties
through 645 PM EDT...

At 607 PM EDT, a strong thunderstorm was over Rowland, or 9 miles
northeast of Cochran, moving northeast at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Chester, Dexter, Dudley, Rentz, Montrose, Harlow, Yonkers, Goldsboro,
Rebie, and Rowland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3233 8323 3246 8331 3262 8303 3241 8291
TIME...MOT...LOC 2207Z 244DEG 15KT 3244 8321

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

SM
Special weather statement, Aug 15, 6:09 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
609 PM EDT Tue Aug 15 2023

GAZ095-105-107-152245-
Dooly GA-Houston GA-Pulaski GA-
609 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of Pulaski,
northeastern Dooly and southeastern Houston Counties through 645 PM
EDT...

At 609 PM EDT, a strong thunderstorm was near Pinehurst, or 7 miles
northeast of Vienna, moving northeast at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Hawkinsville, Unadilla, Pinehurst, Browndale, Wallace, Ocmulgee
Public Fishing Area, Mobley Crossing, Hartford, Mock Springs, Pulaski
State Prison, and Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3207 8368 3218 8380 3243 8353 3227 8335
      3225 8337 3212 8360 3212 8361 3211 8361
TIME...MOT...LOC 2209Z 232DEG 16KT 3217 8369

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Aug 15, 6:11 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
611 PM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     Tstm Wnd Dmg     3 NNW Reese             33.38N 82.60W
08/15/2023                   Warren             GA   911 Call Center

            Tree down at Ricketson Road and Ranger Road.

&&

KAL
Special weather statement, Aug 15, 6:11 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
611 PM EDT Tue Aug 15 2023

GAZ076-085-086-097-098-113-152245-
Toombs GA-Jefferson GA-Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
611 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of northeastern
Laurens, northeastern Toombs, Emanuel, northeastern Treutlen, eastern
Johnson and south central Jefferson Counties through 645 PM EDT...

At 610 PM EDT, a strong thunderstorm was over Kite, or 11 miles
northwest of Swainsboro, moving southeast at 40 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Swainsboro, Wadley, Twin City, Adrian, Stillmore, Oak Park, Garfield,
Summertown, Nunez, Kite, Covena, Modoc, Canoochee, Norristown,
Dellwood, George L Smith State Park, Gillis Springs, Blundale, Three
Points, and Norristown Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
      3242 8219 3235 8225 3235 8224 3216 8218
      3233 8242 3235 8241 3235 8244 3259 8278
      3291 8239 3285 8231 3283 8231 3283 8228
      3261 8200
TIME...MOT...LOC 2210Z 305DEG 38KT 3269 8249

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SM
Special weather statement, Aug 15, 6:27 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
627 PM EDT Tue Aug 15 2023

GAZ105>108-152300-
Crisp GA-Dooly GA-Wilcox GA-Pulaski GA-
627 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of southwestern
Pulaski, northwestern Wilcox, southeastern Dooly and northeastern
Crisp Counties through 700 PM EDT...

At 626 PM EDT, a strong thunderstorm was near Tremont, or near
Vienna, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cordele, Vienna, Pineview, Pleasant View, Richwood, Tippettville, and
Tremont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3194 8372 3203 8385 3217 8368 3211 8346
TIME...MOT...LOC 2226Z 211DEG 13KT 3204 8371

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 15, 6:34 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
634 PM EDT Tue Aug 15 2023

GAZ097-098-109-111-112-152315-
Wheeler GA-Treutlen GA-Montgomery GA-Laurens GA-Dodge GA-
634 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of southern Laurens,
central Dodge, southwestern Treutlen, northwestern Wheeler and
northwestern Montgomery Counties through 715 PM EDT...

At 634 PM EDT, a strong thunderstorm was near Rentz, or 11 miles
south of Dublin, moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Eastman, Chester, Dexter, Cadwell, Rentz, Lothair, Plainfield,
Landsburg, Cedar Grove, Godwinsville, Lowery, and Barnhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3241 8318 3251 8283 3226 8253 3212 8315
TIME...MOT...LOC 2234Z 312DEG 18KT 3238 8292

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 10:45 PM EDTSpecial Weather StatementFFCDade30 min
Aug 14, 11:06 PM EDTSevere Thunderstorm WarningFFCDade, Walker39 min
Aug 14, 11:26 PM EDTSpecial Weather StatementFFCWalker34 min
Aug 15, 12:09 AM EDTSpecial Weather StatementFFCDade36 min
Aug 15, 1:31 AM EDTSpecial Weather StatementFFCDade29 min
Aug 15, 2:53 AM EDTSpecial Weather StatementFFCMurray37 min
Aug 15, 3:28 AM EDTSpecial Weather StatementFFCFannin, Gilmer32 min
Aug 15, 3:47 AM EDTSpecial Weather StatementFFCTowns, Union, White43 min
Aug 15, 4:35 AM EDTSpecial Weather StatementFFCTowns, Union25 min
Aug 15, 9:12 AM EDTSpecial Weather StatementFFCChattooga, Floyd48 min
Aug 15, 11:04 AM EDTSpecial Weather StatementFFCFloyd26 min
Aug 15, 1:08 PM EDTSpecial Weather StatementFFCBanks37 min
Aug 15, 1:21 PM EDTSpecial Weather StatementFFCMadison24 min
Aug 15, 1:22 PM EDTSpecial Weather StatementFFCWalton38 min
Aug 15, 1:25 PM EDTSpecial Weather StatementFFCClarke, Oconee35 min
Aug 15, 1:26 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe34 min
Aug 15, 1:37 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee, Oglethorpe38 min
Aug 15, 1:43 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton47 min
Aug 15, 1:50 PM EDTSpecial Weather StatementFFCHeard25 min
Aug 15, 1:57 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe33 min
Aug 15, 2:00 PM EDTSpecial Weather StatementFFCCobb, Fulton45 min
Aug 15, 2:05 PM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes40 min
Aug 15, 2:23 PM EDTSpecial Weather StatementFFCHeard52 min
Aug 15, 2:27 PM EDTSpecial Weather StatementFFCClayton33 min
Aug 15, 2:30 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes45 min
Aug 15, 2:35 PM EDTSpecial Weather StatementFFCMorgan25 min
Aug 15, 2:35 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry40 min
Aug 15, 2:44 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether46 min
Aug 15, 2:56 PM EDTSpecial Weather StatementFFCFayette49 min
Aug 15, 3:01 PM EDTSpecial Weather StatementFFCTaliaferro44 min
Aug 15, 3:09 PM EDTSpecial Weather StatementFFCTroup36 min
Aug 15, 3:14 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Spalding46 min
Aug 15, 3:17 PM EDTSpecial Weather StatementFFCHenry, Newton28 min
Aug 15, 3:23 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Rockdale52 min
Aug 15, 3:29 PM EDTSpecial Weather StatementFFCPike, Spalding31 min
Aug 15, 3:39 PM EDTSpecial Weather StatementFFCWarren36 min
Aug 15, 3:41 PM EDTSpecial Weather StatementFFCTreutlen34 min
Aug 15, 3:46 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Lamar, Monroe, Pike and 2 more44 min
Aug 15, 3:51 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Jasper, Morgan, Newton, Putnam39 min
Aug 15, 3:59 PM EDTSpecial Weather StatementFFCMeriwether31 min
Aug 15, 4:07 PM EDTSpecial Weather StatementFFCHarris23 min
Aug 15, 4:17 PM EDTSpecial Weather StatementFFCJones, Monroe43 min
Aug 15, 4:24 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro, Warren51 min
Aug 15, 4:27 PM EDTSevere Thunderstorm WarningFFCHarris, Marion, Talbot, Taylor28 min
Aug 15, 4:35 PM EDTSpecial Weather StatementFFCGlascock, Warren25 min
Aug 15, 4:50 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Washington, Wilkinson25 min
Aug 15, 4:55 PM EDTSpecial Weather StatementFFCPeach35 min
Aug 15, 5:05 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs40 min
Aug 15, 5:08 PM EDTSevere Thunderstorm WarningFFCJones, Twiggs, Wilkinson52 min
Aug 15, 5:14 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Washington46 min
Aug 15, 5:15 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Schley, Stewart, Webster30 min
Aug 15, 5:18 PM EDTSpecial Weather StatementFFCHouston27 min
Aug 15, 5:28 PM EDTSpecial Weather StatementFFCMacon, Schley32 min
Aug 15, 5:28 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Peach, Twiggs47 min
Aug 15, 5:30 PM EDTSpecial Weather StatementFFCTreutlen30 min
Aug 15, 5:46 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Marion, Schley, Taylor44 min
Aug 15, 5:48 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson42 min
Aug 15, 6:08 PM EDTSpecial Weather StatementFFCLaurens37 min
Aug 15, 6:09 PM EDTSpecial Weather StatementFFCPulaski36 min
Aug 15, 6:11 PM EDTSpecial Weather StatementFFCEmanuel34 min
Aug 15, 6:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski49 min
Aug 15, 6:27 PM EDTSpecial Weather StatementFFCCrisp33 min
Aug 15, 6:34 PM EDTSpecial Weather StatementFFCLaurens41 min
Aug 15, 7:11 PM EDTSpecial Weather StatementFFCDodge, Telfair34 min
Aug 15, 7:33 PM EDTSpecial Weather StatementFFCToombs, Wheeler42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.